MathSciNet Relay Station
MathSciNet bibliographic data
MR1912068 34C25 (34B15 34C23 47J15 70K20 70K50)
Katriel, Guy Periodic solutions of the forced pendulum: exchange of stability and bifurcations. J. Differential Equations 182 (2002), no. 1, 1–50.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement